# SDR UIEA2021062101397

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 20,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 7321175003
- Part serial: 873258
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AC COMPT CHECK VALVE (BELOW ISO VALVE) MISFUNCTIONING( REMOVED AND REPLACD LEFT AC CHECK VALVE IAW B767 36-11-05. OPS CK GOOD. )
